It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: xenadrine/prolonged use

Re: xenadrine/prolonged use

[ Back to Messages ]

Message

Posted by Blasto on October 24, 2000 at 16:35:51:

In Reply to: Re: xenadrine/prolonged use posted by KevinO on October 20, 2000 at 15:31:38:

: Celia, please be very careful taking this stuff. I took it for over a month, after taking metaoblife for almost a year as well and two maybe three days afterward I had a massive panic attacks, and it triggered something in my brain, and for the past two weeks my life has been hell. The stuff is basically speed, and it is not healthy. I have been on zoloft, and xanax to try and fix the damage that has been done to me. I have missed almost two weeks of work. Xenadrine, has a lot of ephdreine, which is a lot like phen phen, it wreaks havoc on your nervous system. I thought I was taking a short cut. You would be better off just going to the gym, and eating healthy. There are no short cuts. Belive you me the body is more fragile then I ever imagined. This stuff is like playing russian roullette (sp) If I had it to do all over again, I would never ever have put that suff in my system. Once I get back to feeling "normal" again, I will relish it with all my heart and soul. Please do not make the same mistake as me.In my opinion I say stop taking it. Xenadrine is posion.

: KevinO

: : I have been taking xenadrine for about 7 months. I take 1 a day only and skip Sat. & Sun. I know you should only use them for 12 weeks, but I feel since I'm not using the recommended amount I should be okay. Anyone have any info on prolonged use? Death? Heart attack? I sleep fine. I've lost 35 lbs and have kept it off. Please respond. Thanks Celia

First of all!!!! If you are prescribed zoloft or other anti- meds you should not be self-medicating with any type stimulant ...including coffee. To begin there is something chemically wrong with you !! As for the rest of use the use of Xenadrine or any other stimulant may be use if used CORRECTLY !!! The herb works wonders for the majority with slim to no side effects if administered correctly. So beware of panic attack warnings...if this is used correctly th eweight will melt off with ease.


Follow Ups




All times are GMT -7. The time now is 10:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!